# SDR HALA2012062400162

- Difficulty date: June 24, 2012
- Submitted: June 26, 2012
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 87,278 hours, 15,635 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Damaged
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK. EICAS MESSAGE; RT GENERATOR OFF DISPLAYED, RT GENERATOR OFF LIGHT ILLUMINATED, GENERATOR SWITCH RESET DID NOT CORRECT CONDITION.  FIELD OFF LIGHT ILLUMINATED.  FOUND WIRE W3538-301Y-18 PMG CHAFING ON HPSOV DUCTING. DIRECT SHORT TO GROUND.  PRIMARY INSULATION DAMAGED, CONDUCTOR OK. REPAIRED WIRE IAW SWPM 20-10-13, REPAIR P3A.  OPS CHECKED NR 2 ENG IDG, OPS CHECKED GOOD, NO FAULTS NOTED.  VERIFICATION FLIGHT FOR RT IDG COMPLETED. SYS OPERATED NORMAL.
